RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 3, страницы 273–290 (Mi rcd323)  

Normal Forms for Three-parameter Families of Area-preserving Maps near an Elliptic Fixed Point

Natalia G. Gelfreikh

Saint-Petersburg State University, Universitetskaya nab. 7/9, Saint-Petersburg, 199034 Russia

Аннотация: We study dynamics of area-preserving maps in a neighborhood of an elliptic fixed point. We describe simplified normal forms for a fixed point of codimension 3. We also construct normal forms for a generic three-parameter family which contains such degeneracy and use normal form theory to describe generic bifurcations of periodic orbits in these families.

Ключевые слова: area-preserving maps, resonant fixed point, normal form, bifurcation

DOI: https://doi.org/10.1134/S1560354718030048

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J40, 37J05
Поступила в редакцию: 30.03.2018
Принята в печать:25.04.2018
Язык публикации: английский

Образец цитирования: Natalia G. Gelfreikh, “Normal Forms for Three-parameter Families of Area-preserving Maps near an Elliptic Fixed Point”, Regul. Chaotic Dyn., 23:3 (2018), 273–290

Цитирование в формате AMSBIB
\RBibitem{Gel18}
\by Natalia G. Gelfreikh
\paper Normal Forms for Three-parameter Families of Area-preserving Maps near an Elliptic Fixed Point
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 3
\pages 273--290
\mathnet{http://mi.mathnet.ru/rcd323}
\crossref{https://doi.org/10.1134/S1560354718030048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3811819}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RCD....23..273G}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434637700004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048136366}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd323
  • http://mi.mathnet.ru/rus/rcd/v23/i3/p273

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:127
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020